# SDR GTIA20120723461

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 21,690 hours, 10,295 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SEAL LEAKING ( BOTTOM FWD AREA ) IAW F/A.  INSPECTED L2 DOOR SEAL IAW AMM 52-13-18-400-001-AND FAULTS FOUND OK FOR CONTINUED SERVICE, MOC NOTIFIED.
